Schedules

Race Pack Collection:

50Km, 100Km and 200Km

Thusday May 18th and Friday May 19th 2017
18:00 - 20:00 WIB
Location: LIPPO PLAZA KEBOEN RAYA BOGOR, 1st floor.

5Km, 10Km and 21Km

Thusday May 18th, Friday May 19th, and Saturday May 20th 2017
18:00 - 20:00 WIB (Thursday and Friday)
10:00 - 20:00 WIB (Saturday)
Location: LIPPO PLAZA KEBOEN RAYA BOGOR, 1st floor.

Race Day:

200km

Cut Off Time: 36 hours (13 hours at 80km)
Start: Saturday, 20 May, 05:30
Finish: Sunday, 21 May, 17.30

100km

Cut Off Time: 16 hours
Start: Saturday, 20 May, 05:30
Finish: Saturday, 20 May, 21:30

50km

Cut Off Time: 8 hours
Start: Saturday, 20 May, 5:30
Finish: Saturday, 20 May, 13.30

21km

Cut Off Time: 3.5 hours
Start: Sunday, 21 May, 05:30
Finish : Sunday, 21 May, 09.00

10km

Cut Off Time: 2 hours
Start: Sunday, 21 May, 05:45
Finish : Sunday, 21 May, 07.45

5km

Cut Off Time: 1 hours
Start: Sunday, 21 May, 05:45
Finish : Sunday, 21 May, 06.45